MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA
Model Number LNQ11
Medical Device Problem Codes Battery Problem (2885); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced no telemetry at recommended replacement time (rrt).The icm remains in use.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
REVEAL LINQ
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
CH  1131
MDR Report Key9896554
Report Number9614453-2020-01094
Device Sequence Number2827967
Product Code DSI
UDI-Device Identifier00643169547940
UDI-Public00643169547940
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 04/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date01/14/2016
Device Model NumberLNQ11
Device Catalogue NumberLNQ11
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/11/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date03/30/2020
Supplement Report FDA Received Date04/02/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight82